Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Michael Makkai and Robert Paré
Title: Accessible categories: The foundations of categorical model theory
Additional book information Contemporary Mathematics, vol. 104, American Mathematical Society, Providence, RI, 1989, 176 pp., $31.00. ISBN 0-8218-5111-X.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: John W. Gray
Journal: Bull. Amer. Math. Soc. 25 (1991), 131-140
DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16045-3
PII: S 0273-0979(1991)16045-3